Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007 (2007), Article ID 98602, 15 pages
http://dx.doi.org/10.1155/2007/98602
Research Article

Homotopy Perturbation Method for Solving Fourth-Order Boundary Value Problems

Department of Mathematics, Faculty of Science, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 3 July 2006; Revised 19 September 2006; Accepted 20 September 2006

Academic Editor: Nasiruddin Ahmed

Copyright © 2007 Syed Tauseef Mohyud-Din and Muhammad Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Syed Tauseef Mohyud-Din and Muhammad Aslam Noor, “Homotopy Perturbation Method for Solving Fourth-Order Boundary Value Problems,” Mathematical Problems in Engineering, vol. 2007, Article ID 98602, 15 pages, 2007. doi:10.1155/2007/98602